# SDR DLL10980760

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1527139107
- Condition: Cracked
- Location: Ws 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER SI 7-70958-12AD, A CRACK INDICATION WAS FOUND ON THE LT WING LWR SURFACE AT IWS 570, S10.  REPAIRED PER ERA 331492-14AD.
